Some remarks about the infiltration of water from a cylindrical reservoir
Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 641-646
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_16_4_641_646,
author = {W. Okrasi\'nski},
title = {Some remarks about the infiltration of water from a cylindrical reservoir},
journal = {Applicationes Mathematicae},
pages = {641--646},
year = {1977},
volume = {16},
number = {4},
doi = {10.4064/am-16-4-641-646},
zbl = {0445.76073},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-641-646/}
}
TY - JOUR AU - W. Okrasiński TI - Some remarks about the infiltration of water from a cylindrical reservoir JO - Applicationes Mathematicae PY - 1977 SP - 641 EP - 646 VL - 16 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-641-646/ DO - 10.4064/am-16-4-641-646 LA - en ID - 10_4064_am_16_4_641_646 ER -
W. Okrasiński. Some remarks about the infiltration of water from a cylindrical reservoir. Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 641-646. doi: 10.4064/am-16-4-641-646
Cité par Sources :